Thyriod Medication change

Last week i met with the endocrinologist. After looking at the results of the Blood TSH, the doctors decided to change my dosage of Thyriod medication. I have been on the new medication for a week now and my body is definitely having some trouble adjusting. SInce the dosage has been changed i have noticed i am very sluggish and just overall feeling very lousy. Hopefully my TSH levels will even out and i will start to feel back to normal!

I am still seeing a voice therapist once a week and we are defiantly making some progress, but it is a slow process.

some days its hard to continually be patient with my body, and i really wish i could just wake up tomorrow and have my voice and every back. But i know i have to give it some more time to make a full recovery! 

Advertisements

3 thoughts on “Thyriod Medication change

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s